MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 36MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 36MM; SCREW,FIXATION,BONE
Model Number 02.211.036
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device code: hrs.Device is not expected to be returned for manufacturer review/investigation.Reporter is synthes sales representative.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) reports following: it was reported that during an unknown procedure on an unknown date, the surgeon was using the variable angle (va) locking compression plate (lcp) olecranon plate and the issue was observed during the insertion of a 2.7mm va locking screw.The surgeon noticed that the thread of the screw was peeling off the core of the screw while the screw was advancing in the bone.The surgeon claims that the cone guide was inserted properly and the torque limiting attachment (tla) was used as well.The peeled screw was then removed and discarded.They used a different screw and the issue didn't repeat itself.It is unknown if there was a surgical delay.There was no patient harm and the surgery was completed successfully.Concomitant devices: cone guide (part unknown, lot unknown, quantity unknown), torque limiting attachment (part unknown, lot unknown, quantity unknown), va-lcp proximal olecranon plate (part 02.107.304, lot unknown, quantity 1).This report is for one (1) locking screw.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.

Brand Name
2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 36MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8056612
Report Number2939274-2018-54922
Device Sequence Number11122137
Product Code HWC
UDI-Device Identifier10886982053695
UDI-Public(01)10886982053695
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.036
Device Catalogue Number02.211.036
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer01/08/2019
Initial Report FDA Received Date11/09/2018
Supplement Report FDA Received Date01/08/2019
Patient Sequence Number1